Phone +34 934021604
E-mail jcirici@ub.edu
Position Lecturer at UB
Research interests Geometry
Area Algebra, Geometry and Topology
Cirici, Joana
Biosketch

After defending my PhD in 2012 at Universitat de Barcelona, I held several postdoctoral positions in Berlin, Münster and Barcelona, including a Marie Curie Fellowship at FU-Berlin and a research position as PI from the German Research Foundation at WWU-Münster. In 2019, I became Serra Húnter Lecturer at Universitat de Barcelona. Since June 2021, I am Vice-Dean of Research of the Faculty of Mathematics and Computer Science at UB. I am PI of the project "Homotopical methods in geometry", funded by the Spanish State Research Agency and a member of the French ANR project “Higher Algebra, Geometry, and Topology”.

Interests

Algebraic Topology and its interactions with Algebraic Geometry and Complex Geometry

Topology of algebraic varieties and mixed Hodge theory;
Multiplicative structures in homotopical algebra and cohomological operations;
Rational and p-adic homotopy theory, operads and formality;
Topology of complex and almost complex manifolds.

Projects

Homotopical methods in geometry (2021-2024)
PID2020-117971GB-C22, Agencia Estatal de Investigación

Selected publications

• Sheaves of E-infinity algebras and applications to algebraic varieties and singular spaces (with David Chataur)
Transactions of the American Mathematical Society. Published online December 2021.

• Dolbeault cohomology for almost complex manifolds (with Scott O. Wilson)
Advances in Mathematics. Volume 391 (2021).

• Characterization of quantum entanglement via a hypercube of Segre embeddings (with Jordi Salvadó and Josep Taron)
Quantum Information Processing 20, no. 7, Paper No. 252, 28 pp (2021).

• Model category structures and spectral sequences (with Daniela Egas Santander, Muriel Livernet and Sarah Whitehouse)
Proceedings A of the Royal Society of Edinburgh, 150(6), 2815--2848 (2020).

• Mixed Hodge structures and formality of symmetric monoidal functors (with Geoffroy Horel)
Annales Scientifiques de l’École Normale Supérieure, 53(4):1071--1104 (2020).

• Almost Hermitian Identities (with Scott O. Wilson)
Mathematics, Special issue: Inequalities in Geometry and Applications, 8 1357 (2020) .

• Topological and geometric aspects of almost Kähler manifolds via harmonic theory (with Scott O. Wilson)
Selecta Mathematica 26, 35 (2020).

• Weight decompositions of Thom spaces of vector bundles in rational homotopy theory (with Urtzi Buijs and Federico Cantero)
Journal of Homotopy and Related Structures, 15, 1--26 (2020).

• Sullivan minimal models of operad algebras (with Agustí Roig)
Publicacions Matemàtiques, 63, no 1, 125--154 (2019).

• Rational Homotopy and Intersection-Formality of Complex Algebraic Varieties (with David Chataur)
Revista Matemática Complutense, 31, no 2, 479--524 (2018).

• Derived A-infinity algebras and their homotopies (with Daniela Egas Santander, Muriel Livernet and Sarah Whitehouse)
Topology and its Applications, 235, 214--268 (2018).

• Rational homotopy of complex projective varieties with normal isolated singularities (with David Chataur)
Forum Mathematicum 29, no.1, 41--57 (2017).

• Homotopy theory of mixed Hodge complexes (with Francisco Guillén)
Tohoku Mathematical Journal 68, no.3, 349--375 (2016).

• Cofibrant models of diagrams: mixed Hodge structures in rational homotopy
Transactions of the American Mathematical Society 367, no.8, 5935--5970 (2015).

• Weight filtration on the cohomology of complex analytic spaces (with Francisco Guillén)
Journal of Singularities 8 , 83--99 (2014).

• E1-formality of complex algebraic varieties (with Francisco Guillén)
Algebraic & Geometric Topology 14, no.5, 3049--3079 (2014).

• Classification of isometries of spaces of constant curvature and invariant subspaces
Linear Algebra and Its Applications 450, 250--279 (2014).